# SDR 2006FA0001207

- Difficulty date: November 22, 2006
- Submitted: December 22, 2006
- Operation: General aviation
- Aircraft: N205DB
- Make and model: Beech V35
- Aircraft serial: D8060
- Engine: Cont IO520BA
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Case
- Part serial: 12007758A
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE LT CASE, MALT DEVELOPED HOLE APPROX 6 INCHES X 4 INCHES AS ROD-PISTON APPEARS TO BE MISSING FOR NR 4 CYLINDER.  ENGINE OPERATED:  (104 HOURS - 2004), (14 HOURS - 2005), (12 HOURS - 2006).  PROPELLER RECENTLY SHIMMED BLADE NR 3, RED DYE AROUND PROP SEAL.  (K)
